| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during cataract surgery, the haptic became dislodged during implantation of the intraocular lens (iol) in the patient's left eye.The surgery was completed using a replacement lens.There was no patient harm.The surgery was delayed by 5 minutes due to the event.No further details are expected, as the reporter has no more information available.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).